# SDR C2XA05IA080

- Difficulty date: June 14, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 5,230 hours, 2,783 cycles
- Engine: Allsn AE3007A
- Engine time: 5,230 hours, 2,783 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23073717
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 5,230 hours, 2,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

TUL - FLIGHT 2723, DURING CRUISE AT FLIGHT LEVEL 350, THE CREW REPORTED A NUMBER ONE ENGINE FAILURE.  THE AIRCRAFT DIVERTED TO TUL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
